# SDR FDEA202003250604

- Difficulty date: March 25, 2020
- Submitted: March 25, 2020
- Operation: Air carrier
- Aircraft: N148FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 42728
- Aircraft time: 4,971 hours, 2,202 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Relay
- Condition: Malfunctioned
- Location: Te Flap
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

TE FLAP DISAGREE ON EICAS WHEN ATTEMPTING TO SELECT  FLAPS AT 5 AFTER PUSHBACK.FLAP HANDLE WAS AT THE 5  SETTING, BUT FLAP INDICATOR SHOWED BOTH FLAPS AT THE 1 SETTING RECYCLED FLAP HANDLE IN COORDINATION  WITH MOC, BUT SAME CONDITION RESULTED. COULD NOT DUPLICATE PROBLEM, EXCEPT IF THE TRAILING EDGE ALTN FLAP SWITCH WAS LEFT ENGAGED.  RECEIVED NO ABNORMAL FAULTS IN THE COCKPIT THAT INDICATE THE SWITCH WAS LEFT ENGAGED, SUSPECT IT MAY HAVE BEEN LEFT ENGAGED.  OPERATED THE FLAPS NUMBEROUS CYCLES WITHOUT ANY FAULTS NOTED.  REMOVED AND REPLACED TRAILING EDGE UNLOADER RELAY K352 FOR SUSPECTED INTERMITTENT ISSUE IAW WDM 767-27-51-51.  TRAILING EDGE FLAPS OPERATIONS CHECK WAS GOOD, REF. AMM 767-27-51-00-5.
